# SDR QMLA2009122209050

- Difficulty date: December 22, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N405LL
- Make and model: Bell 407
- Aircraft serial: 53360
- Aircraft time: 5,934 hours, 12,182 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Filter
- Condition: Overserviced
- Location: Afs Barrier
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ACFT DEPARTED PAD, A BURNING OIL ODOR AND HAZE NOTED IN CABIN.  CABIN HEATER WAS TURNED OFF AND ODOR AND HAZE DISSIPATED.  ACFT RETURNED TO PAD.  UPON INSP BY MECHANIC, IS IT WAS DETERMINED THAT THE AFS BARRIER FILTER WAS PROBABLY OVER SERVICED WITH OIL WHEN REPLACED THE DAY PREVIOUS TO THE FLIGHT AND RESIDUAL EXCESS OIL ENTERED ENG COMPRESSOR AND HENCE INTO CABIN BLEED AIR HEATING SYS.  FILTER ELEMENT WAS BLOWN OUT AND DRAINED FURTHER.  SUBSEQUENT RUNS RESULTED IN NO FURTHER OIL SMELLS OR HAZE.
